# SDR V0XD20190325001

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 180,617 hours, 14,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Protector
- Part number: LE670397251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAG BAY DOOR FWD COUNTER BALANCE ARM UPPER HARNESS PROTECTOR CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED CENTER BAG BAY DOOR HARNESS PROTECTOR (P/N:LE670-39725-1) IAW AMM 20-21-00.
